# SDR SWAA2022021769128

- Difficulty date: July 27, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BOARD 221GF CORNER CRACKED / EVALUATED AND REPAIRED FWD WET AREA FLOOR BOARD 221GF OF CRACK AT TAB AT FWD O/B EDGE IAW B737 SRM 53-00-50-2R-0 REPAIR GENERAL REV 65 AND B737 SRM 53-00-50-2R-1 REPAIR 1 REV 65 A80195 A76111
